Non-hyperelliptic fibrations of small genus and certain irregular canonical surfaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 4, p. 575-595
@article{ASNSP_1993_4_20_4_575_0,
     author = {Konno, Kazuhiro},
     title = {Non-hyperelliptic fibrations of small genus and certain irregular canonical surfaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {4},
     year = {1993},
     pages = {575-595},
     zbl = {0822.14009},
     mrnumber = {1267600},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_4_575_0}
}
Konno, Kazuhiro. Non-hyperelliptic fibrations of small genus and certain irregular canonical surfaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 4, pp. 575-595. http://www.numdam.org/item/ASNSP_1993_4_20_4_575_0/

[A] T. Ashikaga, A remark on the geography of surfaces with birational canonical morphisms. Math. Ann. 290 (1991), 63-76. | MR 1107663 | Zbl 0744.14028

[AK] T. Ashikaga - K. Konno, Algebraic surfaces of general type with c21 = 3pg - 7. Tôhoku Math. J. 42 (1990), 517-536. | MR 1076174 | Zbl 0735.14026

[B] A. Beauville, L'inégalité pg ≽ 2q - 4 pour les surfaces de type général. Bull. Soc. Math. France 110 (1982), 343-346. | Numdam | Zbl 0543.14026

[BW] D. Burns - J. Wahl, Local contributions to global deformations of surfaces. Invent. Math. 26 (1974), 67-88. | MR 349675 | Zbl 0288.14010

[C] Z. Chen, On the lower bound of the slope of a non-hyperelliptic fibration of genus 4. Preprint. | MR 1228579

[G] D. Gieseker, On a theorem of Bogomolov on Chern classes of stable bundles. Amer. J. Math. 101 (1979), 77-85. | MR 527826 | Zbl 0431.14005

[F] T. Fujita, On Kähler fiber spaces over curves. J. Math. Soc. Japan 30 (1978), 779-794. | MR 513085 | Zbl 0393.14006

[HN] G. Harder - M.S. Narashimhan, On the cohomology groups of moduli spaces of vector bundles on curves. Math. Ann. 212 (1974), 215-248. | MR 364254 | Zbl 0324.14006

[H1] E. Horikawa, Algebraic surfaces of general type with small c21, V. J. Fac. Sci. Univ. Tokyo 28 (1981), 745-755. | MR 656051 | Zbl 0505.14028

[H2] E. Horikawa, Notes on canonical surfaces. Tôhoku Math. J. 43 (1991), 141-148. | MR 1088721 | Zbl 0748.14014

[H3] E. Horikawa, Certain degenerate fibres in pencils of curves of genus three. Preprint.

[K1] K. Konno, Algebraic surfaces of general type with c2 1 = 3pg - 6. Math. Ann. 290 (1991), 77-107. | MR 1107664 | Zbl 0711.14021

[K2] K. Konno, A note on surfaces with pencils of non-hyperelliptic curves of genus 3. Osaka J. Math. 28 (1991), 737-745. | MR 1144482 | Zbl 0766.14037

[K3] K. Konno, On certain even canonical surfaces. Tôhoku Math. J. 44 (1992), 59-68. | MR 1145722 | Zbl 0792.14017

[K4] K. Konno, Even canonical surfaces with small K2, I. Nagoya Math. J. 129 (1993), 115-146. | MR 1210005 | Zbl 0780.14020

[N] N. Nakayama, Zariski-decomposition problem for pseudo-effective divisors. In: Proceedings of the meeting and the workshop Algebraic Geometry and Hodge Theory, Vol. I, Hokkaido University Math. preprint series (1990).

[P] U. Persson, Chern invariants of surfaces of general type. Compositio Math. 43 (1981), 3-58. | Numdam | MR 631426 | Zbl 0479.14018

[R1] M. Reid, π1 for surfaces with small K2. Lecture Notes in Math. 732, Springer, 1979, 534-544. | Zbl 0423.14021

[R2] M. Reid, Problems on pencils of small genus. Preprint (1990).

[X] G. Xiao, Fibred algebraic surfaces with low slope. Math. Ann. 276 (1987), 449-466. | MR 875340 | Zbl 0596.14028